# SDR SIMA201129709

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 29,933 hours, 27,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070C09520
- Part serial: 61C4
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3358 MAINTENANCE FOUND THE CAPTION’S FLASHLIGHT LED CHARGING LIGHT DOES NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPTAIN’S FLASHLIGHT ASSEMBLY IAW EMB-145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
